Winter Weather, New Castle
- When
- November 26, 11:00 AM EST to 2:00 PM EST
- Where
- New Castle forecast zone
- Reported by
- Mesonet
- Coordinates
- 39.578, -75.639 (the zone’s center; the record gives no point)
A Nor'easter brought a wintry mix of precipitation during the midday hours in New Castle County on the 26th. Snow and sleet accumulations averaged near 1 inch and caused slippery traveling conditions when wintry precipitation was falling.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS PHI wrote it up.
A Nor'easter brought a wintry mix of precipitation during the midday hours in New Castle County on the 26th. Snow and sleet accumulations averaged near 1 inch and caused slippery traveling conditions when wintry precipitation was falling. While precipitation started as rain during the early morning of the 26th, as precipitation intensity increased during the midday hours, the rain mixed with and even changed to sleet and snow at times. Thunder was reported during the late morning. As precipitation intensity lessened, precipitation went back to all rain.
Actual snow and sleet accumulations in New Castle County included 1.5 inches in Greenville, 1.4 inches in Hockessin, 0.8 inches in Newark, 0.5 inches in White Clay Creek and 0.3 inches at the New Castle County Airport.
In addition to the wintry precipitation in New Castle County, the onshore flow around the nor'easter caused minor tidal flooding in Sussex County during the daytime high tide cycle on the 26th. The high tide in Lewes reached 6.26 feet above mean lower low water. Minor tidal flooding starts at 6.0 feet above mean lower low water.
The wintry mix was caused by a low pressure system that formed in the Gulf of Mexico on a cold front on the 25th. The low pressure system moved north-northeast, crossed northern Florida during the late evening on the 25th, was located near Wilmington, North Carolina at 7 a.m. EST on the 26th, off the Virginia coastal waters at 1 p.m. EST on the 26th, about 150 miles east of the central New Jersey coast at 7 p.m. EST on the 26th and passed near Nantucket Island, Massachusetts during the late evening on the 26th.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at Nov 26, 10:30 AM EST, 30 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1030 AM EST WED NOV 26 2014
.SYNOPSIS...
A LOW PRESSURE SYSTEM WILL MOVE UP THE MIDDLE ATLANTIC COAST THIS
AFTERNOON AND THEN QUICKLY MOVE NORTHEASTWARD TONIGHT. HIGH
PRESSURE WILL THEN BUILD TOWARD THE REGION THURSDAY, BUILD ACROSS
TO THE SOUTH OF THE REGION FRIDAY AND THEN SLIDE TO THE SOUTH AND
EAST ON SATURDAY. A COLD FRONT WILL SLOWLY MOVE TOWARDS THE REGION
AND CROSS THE AREA MONDAY INTO MONDAY NIGHT. HIGH PRESSURE WILL
THEN RETURN FOR MIDWEEK.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
OVERALL, CURRENT WINTER HEADLINES AND FORECAST SNOWFALL ACCUMULATIONS
LOOK TO BE IN PRETTY GOOD SHAPE AFTER LOOKING AT THE LATEST
OBSERVATIONS AND HI-RES MODEL GUIDANCE.
15Z SURFACE ANALYSIS SHOWS LOW PRESSURE DEVELOPING OVER THE
OUTERBANKS OF NC. THIS COASTAL LOW WILL STEADILY DEEPEN AS IT
TRACKS NORTHEASTWARD ALONG A STRONG BAROCLINIC ZONE THAT IS
POSITIONED JUST OFF THE MID-ATLANTIC COAST THIS AFTERNOON.
WIDESPREAD PRECIP WILL CONTINUE TO STREAM UP THE EASTERN SEABOARD
ON THE COLD SIDE OF THE FRONT AND IN THE RIGHT ENTRANCE REGION OF
AN UPPER-LEVEL JET STREAK.
THE MAIN CONCERN FOR TODAY IS PINPOINTING THE ADVERSE IMPACTS TO
TRAVEL FROM THIS STORM SYSTEM ON TYPICALLY ONE OF THE BUSIEST
TRAVEL DAY OF THE YEAR. THE IMPACTS WILL BE TIED TO PTYPES AND
SNOWFALL ACCUMULATIONS, WHICH IS EXPECTED TO VARY SIGNIFICANTLY
FROM NW TO SE NEAR THE I-95 TRAVEL ARTERY TODAY.
AS OF 10 AM, THE RAIN-SNOW LINE HAS PROGRESSED SOUTHEASTWARD TOWARD
WESTERN PORTIONS OF CHESTER, MONTGOMERY AND BUCKS COUNTIES IN PA AS
WELL AS HUNTERDON AND MORRIS COUNTIES IN NJ. WE JUST RECIEVED A
SNOWFALL REPORT AT MOUNT POCONO OF 2.6 INCHES. THESE LOCATIONS
ARE COVERED UNDER A WINTER STORM WARNING AND NO CHANGES WERE MADE
TO THE STORM TOTAL SNOWFALL FORECASTS.
SIDED CLOSER WITH THE COOLER THERMAL PROFILES FROM THE 12Z NAM FOR
TIMING THE CHANGEOVER FROM RAIN TO SNOW. EXPECT THE RAIN-SNOW LINE
TO GRADUALLY SHIFT FARTHER SOUTH AND EAST THRU THE WESTERN SUBURBS
OF PHILLY AND WEST-CENTRAL NJ THROUGH MIDDAY. EXPECT THE BULK OF THE
ACCUMULATING SNOW FOR THESE TIER OF ZONES TO OCCUR DURING THE
AFTERNOON, WHERE A WINTER WEATHER ADVISORY IS IN EFFECT.
THE FORECAST GETS EVEN MORE TRICKY FARTHER EAST TOWARD I-95 AS A
700-600 MB WARM LAYER MAY YIELD MORE OF A WINTRY MIX (RAIN/SNOW/
SLEET) IN PHILLY AND ESPECIALLY ITS SOUTHERN/EASTERN SUBURBS AS
WELL AS THE I-195 CENTRAL NJ CORRIDOR DURING THE AFTERNOON. THIS
MIXING AS WELL AS ABOVE-FREEZING SURFACE TEMPS SHOULD CUT DOWN ON
SNOW TOTALS DRASTICALLY. THE ONLY EDITS TO THE SNOWFALL GRIDS,
WHICH WERE OVERALL MINOR, WERE TO TIGHTEN THE GRADIENT OF SNOWFALL
ACCUMULATIONS EVEN FURTHER ACROSS THE I-95 CORRIDOR.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM THURSDAY/...
PRECIPITATION SHOULD BEGIN TO LIFT OUT OF THE REGION FROM SOUTH TO
NORTH SHORTLY AFTER SUNSET. HOWEVER, LOW CLOUDS MAY PERSIST FOR MUCH
OF THE NIGHT, TEMPERING HOW COLD IT WILL GET OVERNIGHT EVEN IN
LOCATIONS WITH A FRESH SNOW PACK.
&&
.LONG TERM /THURSDAY THROUGH TUESDAY/...
THURSDAY...THANKSGIVING DAY...OVERALL THE DAY DOESN'T LOOK TOO
SHABBY. THERE WILL BE A CHANCE FOR SOME LIGHT SNOW/RAIN SHOWERS
THROUGH THE DAYTIME BUT LARGELY IT LOOKS LIKE MOST AREAS WILL REMAIN
DRY. IN THE HIGHER ELEVATIONS, THERE IS A CHANCE FOR SOME LIGHT SNOW
ACCUMULATION. ANY LIGHT SHOWERS SHOULD TAPER OFF THROUGH THE
AFTERNOON AND BE DONE BY EVENING AS DRIER AIR STARTS TO MOVE INTO
THE REGION. COLDER AIR MOVES INTO THE REGION BEHIND THE DEPARTING
LOW AND WE WILL ONLY SEE TEMPS RISE INTO THE UPPER 30S TO LOWER 40S
THROUGH MOST OF THE REGION DURING THE DAY. TEMPERATURES OVERNIGHT
WILL BE QUITE CHILLY AND DROP DOWN INTO THE 20S, WITH SOME TEENS
ACROSS THE HIGHER TERRAIN.
FRIDAY...COLD AIR WILL BE IN PLACE FOR FRIDAY AS HIGH PRESSURE
STARTS TO BUILD INTO OUR AREA. HIGHS WILL BE CLOSE TO THOSE OF
THURSDAY BUT MAY BE A DEGREE OR TWO COLDER OVERALL. THERE SHOULD BE
PLENTY OF SUNSHINE AROUND AS WELL. SO WHILE IT MAY NOT FEEL WARM
OUTSIDE, THE SUNSHINE WILL CERTAINLY MAKE IT LOOK WARMER THAN IT IS.
FRIDAY NIGHT TEMPERATURES WILL REMAIN COLD AND DROP DOWN INTO 20S
WITH TEENS ACROSS THE HIGHER TERRAIN.
SATURDAY...THE AIRMASS WILL MODIFY A BIT AS THE HIGH BUILDS SLIGHTLY
NORTHWARD BEFORE STARTING TO SLIDE TO OUR SOUTH AND EAST DURING THE
AFTERNOON AND EVENING. TEMPERATURES WILL RESPOND TO THE MODIFICATION
AND SHOULD BE ABLE TO RISE INTO THE 40S THROUGH MUCH OF THE AREA.
LOWER 50S WILL BE POSSIBLE ACROSS SOUTHERN DELAWARE. AREAS ACROSS
THE SOUTHERN POCONOS WILL REMAIN COLDER AND MAY STRUGGLE TO GET OUT
OF THE 30S. THE HIGH SHIFTS TO THE SOUTH AND EAST BY SATURDAY NIGH
AND WE SHOULD BE ABLE TO REMAIN A BIT WARMER THROUGH THE OVERNIGHT
HOURS AS WE HAVE A SOUTHERLY FLOW AND INCREASING CLOUD COVER. LOWS
WILL BE IN THE 30S, WARMER ALONG THE COAST.
SUNDAY...SKIES WILL CLOUD UP IN ADVANCE OF THE APPROACHING COLD
FRONT AS WARMER AND MOISTER AIR OVERSPREADS OUR AREA. HIGHS WILL
REACH INTO THE 50S, POSSIBLY INTO THE LOWER 60S ACROSS THE SOUTH.
MONDAY...MODEL GUIDANCE SHOWS A SLOWER PROGRESSION OF THE COLD FRONT
AND IT DOESN'T LOOK LIKE IT WILL QUITE GET TO THE REGION UNTIL
MONDAY AND THEN CONTINUES TO MOVE SLOWLY THROUGH THE AREA, FINALLY
PUSHING OFFSHORE MONDAY EVENING. THE MODELS ALSO INDICATE THAT THE
MOISTURE PETERS OUT AS IT PUSHES THROUGH OUR AREA. FOR NOW WE KEEP
THE CHANCE OF PRECIPITATION IN THE FORECAST WITH THE FRONTAL
PASSAGE. WITH THE FRONT TAKING ITS TIME, HIGHS WILL BE IN 40S TO 50S
ACROSS THE AREA BEFORE COLDER AIR ONCE AGAIN MOVES IN.
TUESDAY...HIGH PRESSURE WILL SLIDE ACROSS TO THE NORTH OF THE AREA
ON TUESDAY AND WE SHOULD BE DRY. TEMPERATURES WILL BE, ON AVERAGE,
AT LEAST 5 DEGREES COLDER THAN ON MONDAY.
&&
.AVIATION /15Z WEDNESDAY THROUGH SUNDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
CIGS AND VSBS HAVE ALREADY LOWERED TO IFR ACROSS ALL THE
TERMINALS. LIFR VSBYS ARE OCCURRING AT ABE WHERE RA HAS CHANGED
OVER TO SN. EXPECT THE CHANGEOVER FROM RA TO SN TO OCCUR AROUND
16Z AT RDG. THE CHANGEOVER FROM RA TO SN MAY BE DELAYED BY A FEW
HOURS IN PHL/ILG (DURING THE 18-21Z PERIOD). THERE MAY EVEN BE A
RA/SN/IP MIX FOR A FEW HOURS AS WELL. IFR/LIFR EXPECTED TO
CONTINUE UNTIL ABOUT 23-01Z AS THE HEAVIER AND STEADIER PRECIP
SHIFTS NORTHEAST OF THE AREA TERMINALS.
HEAVIER SNOW BANDS ARE POSSIBLE OVER ABE AND RDG BETWEEN 16 AND
00Z, WITH VISIBILITIES OCCASIONALLY NEAR 1/2SM AND CEILINGS AS
LOW AS 200 FT. HOWEVER, EVEN AFTER THE PRECIPITATION MOVES OUT,
MVFR CEILINGS MAY LINGER. IN ADDITION, AT LEAST ONE MODEL, THE
GFS, SHOWS A NEARLY SATURATED BOUNDARY LAYER LINGERING THROUGH 12Z
FOR KMIV AND KACY, SUGGESTING THAT BR COULD LINGER WELL AFTER THE
PRECIPITATION HAS LEFT. IN GENERAL, HOWEVER, EXPECT CONDITIONS TO
SLOWLY IMPROVE FROM 00 TO 12Z.
OUTLOOK...
THURSDAY...MAINLY VFR CONDITIONS EXPECTED. SUB-VFR CONDITIONS
POSSIBLE IN ISOLATED RAIN OR SNOW SHOWERS.
FRIDAY THROUGH SUNDAY...VFR CONDITIONS EXPECTED.
&&
.MARINE...
WINDS AND SEAS WILL BE INCREASING WITHIN THE NEXT FEW HOURS, WITH
WINDS REACHING GALE CONDITIONS EVERYWHERE BUT THE UPPER DELAWARE BAY
BETWEEN 11 AM AND 2 PM. WINDS SHOULD DIMINISH BY MIDNIGHT, BUT SEAS
WILL LIKELY REMAIN ABOVE 5 FT ON THE COASTAL WATERS OVERNIGHT.
THUS, ONCE WINDS DROP BELOW GALE CONDITIONS, AN SCA WILL LIKELY BE
NEEDED.
OUTLOOK...
THURSDAY THROUGH SATURDAY...SUB-ADVISORY CONDITIONS EXPECTED. SEAS
WILL GRADUALLY DIMINISH THROUGH THURSDAY AND REMAIN BELOW 5 FEET
THROUGH SATURDAY. WINDS MAY BRIEFLY NEAR 25 KNOTS ON FRIDAY AS THE
GRADIENT TIGHTENS A BIT BETWEEN THE DEPARTING LOW TO OUR EAST AND
THE BUILDING HIGH TO OUR WEST.
SUNDAY...SEAS AND WINDS WILL NEAR SMALL CRAFT ADVISORY LEVELS AS A
COLD FRONT APPROACHES THE REGION.
&&
.HYDROLOGY...
HEAVY RAIN, WITH RAIN AMOUNTS ABOVE AN INCH WILL BE POSSIBLE FOR
MOST OF DELMARVA AND SOUTHEASTERN NEW JERSEY. DEPENDING ON RAIN
RATES, THIS COULD LEAD TO PONDING OF WATER IN POOR DRAINAGE AREAS.
IN ADDITION FOR COASTAL LOCATIONS, TODAYS HIGH TIDE IS EXPECTED TO
BE HIGHER THAN NORMAL WHICH COULD EXACERBATE ANY POOR DRAINAGE
FLOODING ALREADY OCCURRING ESPECIALLY ON THE BARRIER ISLANDS.
&&
.CLIMATE...
HERE ARE THE DAILY SNOWFALL RECORDS FOR OUR 4 SNOW CLIMATE SITES
FOR NOVEMBER 26.
ACY - TRACE IN 1977, 1957, 1955
PHL - 6.0 INCHES IN 1898
ILG - 0.1 INCHES IN 1950
ABE - 1.7 INCHES IN 1925.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...WINTER STORM WARNING UNTIL 10 PM EST THIS EVENING FOR PAZ054-
055-060>062-101-103-105.
WINTER WEATHER ADVISORY UNTIL 10 PM EST THIS EVENING FOR
PAZ070-071-102-104-106.
NJ...WINTER STORM WARNING UNTIL 10 PM EST THIS EVENING FOR NJZ001-
007>010.
WINTER WEATHER ADVISORY UNTIL 10 PM EST THIS EVENING FOR
NJZ012-015.
DE...NONE.
MD...NONE.
MARINE...GALE WARNING UNTIL 10 PM EST THIS EVENING FOR ANZ431-450>455.
SMALL CRAFT ADVISORY UNTIL 10 PM EST THIS EVENING FOR ANZ430.
&&
SYNOPSIS...MEOLA
NEAR TERM...KLEIN
SHORT TERM...JOHNSON
LONG TERM...MEOLA
AVIATION...JOHNSON/KLEIN/MEOLA
MARINE...JOHNSON/MEOLA/KLEIN
HYDROLOGY...JOHNSON
CLIMATE...HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 403 AM EST WED NOV 26 2014 NJZ001-007>010-PAZ054-055-060>062-101-103-105-270915- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-CARBON-MONROE-BERKS-LEHIGH- NORTHAMPTON-WESTERN CHESTER-WESTERN MONTGOMERY-UPPER BUCKS- 403 AM EST WED NOV 26 2014 ...WINTER STORM WARNING IN EFFECT FROM 7 AM THIS MORNING TO 10 PM EST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ012-015-PAZ070-071-102-104-106-270915- MIDDLESEX-MERCER-DELAWARE-PHILADELPHIA-EASTERN CHESTER- EASTERN MONTGOMERY-LOWER BUCKS- 403 AM EST WED NOV 26 2014 ...WINTER WEATHER ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 10 PM EST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001-MDZ008-012-NJZ013-016>020-270915- NEW CASTLE-CECIL-KENT MD-WESTERN MONMOUTH-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN- 403 AM EST WED NOV 26 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. A COASTAL STORM WILL IMPACT THE REGION TODAY INTO TONIGHT. FOR THE REGION ALONG AND JUST SOUTHEAST OF INTERSTATE 95, PRECIPITATION WILL BEGIN AS RAIN, THEN BEGIN MIXING WITH SNOW BY LATE MORNING, BEFORE CHANGING TO ALL SNOW DURING THE AFTERNOON AND INTO THE EVENING. SOME SNOW ACCUMULATIONS ARE POSSIBLE, WHICH COULD LEAD TO SLUSHY AND SLICK ROADWAYS. IF YOU HAVE TRAVEL PLANS FOR WEDNESDAY...ESPECIALLY INTO EASTERN PENNSYLVANIA OR NORTHWESTERN NEW JERSEY...THAT TRAVEL SHOULD BE COMPLETED BY MID MORNING TODAY TO AVOID ANY WEATHER RELATED DELAYS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ002>004-MDZ015-019-020-NJZ014-021>027-270915- KENT-INLAND SUSSEX-DELAWARE BEACHES-QUEEN ANNES-TALBOT-CAROLINE- EASTERN MONMOUTH-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON- 403 AM EST WED NOV 26 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. A COASTAL STORM WILL IMPACT THE REGION TODAY INTO TONIGHT. PERIODS OF HEAVY RAIN COULD MIX WITH SNOW AT TIMES LATE THIS AFTERNOON OR EVENING WHICH COULD IMPACT HOLIDAY TRAVEL. POOR DRAINAGE FLOODING IS POSSIBLE IN AREAS THAT RECEIVE HEAVY RAIN. IF YOU HAVE TRAVEL PLANS TODAY, PLEASE STAY TUNED TO UPDATED FORECASTS. TRAVEL INTO EASTERN PENNSYLVANIA AND NORTHWEST NEW JERSEY WILL LIKELY BECOME HAZARDOUS AND RESULT IN TRAVEL DELAYS ON ONE OF THE BUSIEST TRAVEL DAYS OF THE YEAR. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ431-450>455-270915- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 403 AM EST WED NOV 26 2014 ...GALE WARNING IN EFFECT UNTIL 10 PM EST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-270915- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 403 AM EST WED NOV 26 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The national radar mosaic for the moment the first event began.
1 winter weather. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Delaware in 2014Every state in 2014This day in weather historyWarnings in Delaware, November 2014
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 546614.